Vol. 6, No. 4, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Irreducible divisor simplicial complexes

Nicholas R. Baeth and John J. Hobson

Vol. 6 (2013), No. 4, 447–460
Abstract

For an integral domain D, the irreducible divisor graph GD(x) of a nonunit x D gives a visual representation of the factorizations of x. Here we consider a higher-dimensional generalization of this notion, the irreducible divisor simplicial complex SD(x). We show how this new structure is a true generalization of GD(x), and show that it often carries more information about the element x and the domain D than its two-dimensional counterpart.

Keywords
factorization, simplicial complex
Mathematical Subject Classification 2010
Primary: 13A05
Secondary: 55U10
Milestones
Received: 6 August 2012
Revised: 12 October 2012
Accepted: 15 October 2012
Published: 8 October 2013

Communicated by Scott Chapman
Authors
Nicholas R. Baeth
Mathematics and Computer Science
University of Central Missouri
W. C. Morris 213
Warrensburg, MO 64093
United States
John J. Hobson
University of Central Missouri
Warrensburg, MO 64093
United States